# SDR SWAA2023071173781

- Difficulty date: July 2, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 32,954 hours, 15,441 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Structure
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD 2 L/H CAP STRIPS HAVE ELONGATED HOLES.<[01] REMOVED AND REPLACED FWD CARGO L/H CAP STRIPS PER AMM 25-52-10.
